# SDR IPXA2014092684433

- Difficulty date: September 5, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Part number: 65B057438
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, RIGHT ELEVATOR UPPER PANEL SUPPORT ANGLE FOUND CRACKED.   REPAIRED IAW RI RI-55-23-10709, REV A & EO NT B747-5530-55612-A.
